Previous |  Up |  Next


Cantor manifolds; countable-dimensional; weakly infinite-dimensional; \newline strongly infinite-dimensional
The notion of locally $r$-incomparable families of compacta was introduced by K. Borsuk [KB]. In this paper we shall construct uncountable locally $r$-incomparable families of different types of finite-dimensional Cantor manifolds.
[A-P] Aleksandrov P.S., Pasynkov B.A.: Introduction to Dimension Theory (in Russian). Moscow, 1973.
[KB] Borsuk K.: Theory of Retracts. PWN, Warszawa, 1969. Zbl 0153.52905
[PB] Borst P.: Classification of weakly infinite-dimensional spaces, Part I: A transfinite extension of the covering dimension. Fund.Math. 130 (1988), 1-25. MR 0964160
[Ch1] Chatyrko V.A.: Analogues of Cantor manifolds for transfinite dimensions (in Russian). Mat. Zametki 42 (1987), 115-119. MR 0910034
[Ch2] Chatyrko V.A.: On hereditarily indecomposable non-metrizable continua (in Russian). Mat. Zametki 46 (1989), 122-125. MR 1032919
[E] Engelking R.: Theory of Dimensions Finite and Infinite. Sigma Series in Pure Math. vol.10, Heldermann Verlag, 1995. MR 1363947 | Zbl 0872.54002
[F1] Fedorchuk V.V.: Bicompacta with non-coinciding dimensionalities (in Russian). DAN SSSR 182 (1968), 275-277. MR 0234432
[F2] Fedorchuk V.V.: Mappings that do not reduce dimension (in Russian). DAN SSSR 185 (1969), 54-57.
[H1] Henderson D.W.: An infinite-dimensional compactum with no positive-dimensional compact subsets - a simpler construction. Amer. J. Math. 89 ((1967), 105-123. MR 0210072
[H2] Henderson D.W.: A lower bound for transfinite dimension. Fund. Math. 64 (1968), 167-173. MR 0243496 | Zbl 0167.51301
[O] Olszewski W.: Cantor manifolds in the theory of transfinite dimension. Fund. Math. 145 (1994), 39-64. MR 1295159 | Zbl 0813.54025
[EP] Pol E.: On infinite-dimensional Cantor manifolds. Topology Appl. 71 (1996), 265-276. MR 1397945 | Zbl 0864.54029
[RP1] Pol R.: Questions in Dimension Theory, Open Problems in Topology. North-Holland, 1990. MR 1078654
[RP2] Pol R.: A weakly infinite-dimensional compactum which is not countable-dimensional. Proc. Amer. Math. Soc. 82 (1981), 634-636. MR 0614892 | Zbl 0469.54014
[R-S-W] Rubin L.R., Schori R.M., Walsh J.J.: New dimension-theory techniques for constructing infinite-dimensional examples Gen. Topology Appl. 10 (1979), 93-102. MR 0519716
[T] Tumarkin L.A.: On Cantorian manifolds of an infinite number of dimensions (in Russian). DAN SSSR 115 (1957), 244-246. MR 0091454
[T-H] Tsuda K., Hata M.: Fractional dimension function. Topology Proc. 18 (1993), 323-328. MR 1305140
Partner of
EuDML logo